Previous |  Up |  Next


Title: Selfdistributive groupoids. Part A1. Non-indempotent left distributive groupoids (English)
Author: Kepka, Tomáš
Author: Němec, Petr
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 44
Issue: 1
Year: 2003
Pages: 3-94
Category: math
MSC: 20N02
MSC: 20N05
idZBL: Zbl 1080.20060
idMR: MR2043197
Date available: 2012-10-06T02:01:48Z
Last updated: 2014-05-02
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_044-2003-1_2.pdf 8.964Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo